MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: lens was returned in vial, in a biohazard bag.Visual inspection found the lens torn in four pieces.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +18.0 diopter, intraocular lens was implanted into the patient's left eye (os) on (b)(6) 2018.On (b)(6) 2018 the lens was removed due to mispowered iol, wrong power for eye.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Eye, cannot verify it was the patient's left eye (os).(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7664583
Report Number2023826-2018-01004
Device Sequence Number2365062
Product Code HQL
UDI-Device Identifier00841542102353
UDI-Public00841542102353
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR